Scalarization of stationary semiclassical problems for systems of equations and its application in plasma physics

A. Yu. Anikin, S. Yu. Dobrokhotov, A.I. Klevin, B. Tirozzi

Research output: Contribution to journalArticle

1 Citation (Scopus)


We propose a method for determining asymptotic solutions of stationary problems for pencils of differential (and pseudodifferential) operators whose symbol is a self-adjoint matrix. We show that in the case of constant multiplicity, the problem of constructing asymptotic solutions corresponding to a distinguished eigenvalue (called an effective Hamiltonian, term, or mode) reduces to studying objects related only to the determinant of the principal matrix symbol and the eigenvector corresponding to a given (numerical) value of this effective Hamiltonian. As an example, we show that stationary solutions can be effectively calculated in the problem of plasma motion in a tokamak.
Original languageEnglish
Pages (from-to)1761 - 1782
Number of pages22
JournalTheoretical and Mathematical Physics(Russian Federation)
Issue number3
Publication statusPublished - 1 Dec 2017
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this